MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN

MIO; UNO INSET II 80/6 SC1 GREY MCAN
Model Number MMT-965A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in canada.On (b)(6) 2023, the patients mother reported that this morning, her child faced an issue with the infusion set as the plastic piece of the cannula came out and they did not notice it until the patient experienced high blood glucose level (29 mmol/l) which they tried to treat it with pen.They had to hold it with the hand to place the cannula and it was hard to insert.Previously, on monday, they had lost three infusion sets.Moreover, the site location was patients abdomen and the infusion set had been used for one day.Currently, the patient's blood glucose level was 16.2 mmol/l.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16511040
Report Number3003442380-2023-00197
Device Sequence Number6758720
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2025
Device Model NumberMMT-965A600
Device Lot Number5382805
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date03/09/2023
Patient Sequence Number1
Patient SexUnknown